# SDR ASOA201703221427

- Difficulty date: March 21, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 21R BETWEEN FS 319.00-349.00. REMOVED AND REPLACED STR 21R AT FS 319-349 PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DRAWING SH670-31630 AND EC/TC REO 690-53-21-900 AND REO 690-53-21-900.
